# SDR AALA20140616009

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 62,759 hours, 7,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 26C MISSING LAMPS.  REPLACED LAMPS FOR ESCAPE PATH LIGHT AT SEAT 26C.  OPERATIONS CHECKED NORMAL.
